# SDR CA980406043

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE33110UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 31081642
- Condition: Worn
- Location: 1st Stage
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERIODIC BORESCOPE INSPECTION, THE NR 1 TURBINE BLADES WERE FOUND WORN ON THE LEADING EDGES.  FURTHER INVESTIGATION REVEALED THAT THE NR 1 ROTOR BLADES WERE WORN BEYOND LIMITS.
